Alert archive / Alabama / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 71, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 13, 2005, 10:32 PM CST for Autauga County, Chilton County, Alabama. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 13, 2005, 10:32 PM CST (04:32 UTC)
- Expired
- Mar 13, 2005, 11:15 PM CST
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Autauga County, AL, Chilton County, AL
The radar
The Birmingham radar (KBMX), 47 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 4.5 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 491 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1546 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 140434
SVRBMX
ALC001-021-140515-
/O.NEW.KBMX.SV.W.0071.050314T0432Z-050314T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1033 PM CST SUN MAR 13 2005
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN AUTAUGA COUNTY IN CENTRAL ALABAMA
CHILTON COUNTY IN CENTRAL ALABAMA
THIS INCLUDES THE CITY OF CLANTON
* UNTIL 1115 PM CST
* AT 1033 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 11 MILES WEST OF THORSBY
TO 20 MILES SOUTHWEST OF CLANTON TO 26 MILES SOUTHWEST OF
CLANTON...OR ALONG A LINE EXTENDING FROM 16 MILES WEST OF
CLANTON TO 18 MILES NORTHEAST OF SELMA TO 12 MILES NORTHEAST
OF SELMA...AND MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CLANTON...JEMISON...VERBENA AND MARBURY.
THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3296 8685 3263 8686 3250 8682 3255 8650
3269 8645 3301 8655
$$
MBS/911 follow-up statement
000
WWUS54 KBMX 140452
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1052 PM CST SUN MAR 13 2005
ALC001-021-140515-
/O.CON.KBMX.SV.W.0071.000000T0000Z-050314T0515Z/
AUTAUGA AL-CHILTON AL-
1052 PM CST SUN MAR 13 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1115 PM CST FOR
CHILTON AND NORTHERN AUTAUGA COUNTIES...
AT 1052 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM THORSBY TO VERBENA TO 12
MILES SOUTHWEST OF POSEYS CROSSROADS...OR ALONG A LINE EXTENDING FROM
9 MILES NORTH OF CLANTON TO 9 MILES SOUTH OF CLANTON TO 14 MILES WEST
OF PRATTVILLE...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BILLINGSLEY...JEMISON...CLANTON...INGRAM AND MARBURY.
THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN THE PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3296 8685 3263 8686 3250 8682 3255 8650
3269 8645 3301 8655
$$
MBS/91What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 13, 3:05 PM CST, 7 hours 27 minutes earlier.
Area forecast discussion, Mar 13, 3:05 PM CST, 7 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 305 PM CST SUN MAR 13 2005 .SHORT TERM...(TONIGHT THROUGH MONDAY NIGHT) MAIN QUESTIONS FOR THIS AFTERNOON AND TONIGHT WILL BE CHANCES FOR THUNDERSTORMS AND SEVERE POTENTIAL...MAIN THREAT BEING HAIL. PLENTY OF INSTABILITY ACROSS THE AREA AND MOISTURE IS INCREASING THIS AFTERNOON. MAIN FORCING IS COMING FROM HEATING, AND SFC FRONT TO OUR NORTH. FRONT WILL SLOWLY MOVE SOUTHWARD THIS AFTERNOON WITH SHOWERS AND THUNDERSTORMS DEVELOPING ALONG THE FRONT AND THEN PUSHING SOUTHWARD THROUGH THE AREA OVERNIGHT. LLJ ALSO PICKS UP ACROSS CENTRAL ALABAMA BETWEEN 00Z AND 06Z. AFTER 06Z JET MAX BEGINS SHIFTING EAST OF CWA AND MOST OF THE FORCING BREAKS DOWN. WITH THUNDERSTORMS ALREADY DEVELOPING IN WEST CENTRAL ALABAMA...WILL HAVE TO ADJUST POPS FROM CATEGORICAL ACROSS THE NORTH AND CENTRAL TO CHANCE SOUTH. BEST CHANCE FOR STRONG TO SEVERE STORMS APPEARS TO BE OVER WEST CENTRAL ALABAMA THIS EVENING. NEXT PROBLEM IS TEMPERATURES. ETA IS REALLY SLOW IN BRINGING THIS FRONT DOWN AND DOESNT PUSH IT THROUGH OUR AREA UNTIL TOMORROW. MORNING LOWS COULD RANGE FROM 40 IN THE NORTHWEST TO LOW 60S IN SOUTHEAST. WILL HAVE TO STAY CLOSE TO GUIDANCE. MONDAY HIGHS RANGE FROM THE MID 50S NORTH TO UPPER 60S SOUTH. .LONG TERM (TUESDAY THROUGH SUNDAY)... RUN TO RUN CONSISTENCY BETWEEN MEDIUM RANGE MODELS HAS A LOT TO BE DESIRED...BUT SOLUTIONS AMONG THE GROUP ARE NOTHING WE HAVE NOT SEEN OVER THE PAST SEVERAL DAYS. SPLIT FLOW PATTERN AND LONG WAVE TROUGH OVER THE INTER-MOUNTAIN WEST WILL PLAY HAVOC WITH TIMING AND STRENGTH OF EJECTING SHORT WAVE TROUGHS COMING OUT OF THE WEST. ECMWF AND GFS DIVERGE THURSDAY/FRIDAY ON PROGRESSION/DAMPENING OF SAID LONG WAVE TROUGH AS IT MOVES ACROSS THE SOUTHEASTERN US AND TRANSITIONS BACK TO ZONAL FLOW. WILL GENERALLY ACCEPT HPC SOLUTION OF SURFACE FRONTAL POSITIONS DAY 3 THROUGH 7. MODELS HAVE ADVERTISED TRIPLE POINT COMING ACROSS ALABAMA FOR THE LAST SEVERAL RUNS...BUT HOW FAR NORTH INTO OUR CWA WAS THE QUESTION. ALREADY HAVE COMPLEX SYSTEM MOVING INTO OUR SOUTHERN CWA WITH MENTION OF THUNDER TUESDAY NIGHT AND WEDNESDAY. THE HEAVIEST RAIN AMOUNTS WILL BE NEAR THE SURFACE LOW TRACK AND AFFECTING THE SOUTHEAST HALF OF THE AREA WITH PRECIP WATER VALUES APPROACHING 1.5 INCHES. GFS HAS ALSO SPEEDED UP THE ARRIVAL OF THIS SYSTEM THE LAST FEW RUNS AND WILL ADJUST RAIN TIMING INTO EARLIER PERIODS. GFS ENSEMBLE NUMBERS HAVE COME UP QUITE A BIT FOR THE TUESDAY/WEDNESDAY TIME FRAME SO WILL INCREASE RAIN CHANCES AREAWIDE TUESDAY/TUESDAY NIGHT. WILL ALSO INCREASE RAIN CHANCES WEDNESDAY MAINLY EAST AND DECREASE IT A BIT WEST DUE TO UNCERTAINTY AND TIMING. WIND GRIDS NEED ADJUSTING IN THIS TIME FRAME TOO. WILL REMOVE POPS FROM THURSDAY EXCEPT FAR SOUTH WHERE UNCERTAINTY EXIST ON HOW FAR AND FAST THE FRONT PUSHES SOUTH. WILL KEEP THE REMAINDER OF THE EXTENDED DRY AT THIS TIME. ENSEMBLE GFS MOS STILL HAS HIGH DEVIATIONS TUESDAY THROUGH THURSDAY FOR TEMPERATURES AND WILL LEAN SLIGHTLY BELOW ENSEMBLE AVERAGES DUE TO CLOUDS AND RAIN THIS SEGMENT. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 48 56 40 55 / 90 20 10 60 ANNISTON 48 57 41 56 / 90 20 10 60 BIRMINGHAM 48 57 38 57 / 90 20 10 70 TUSCALOOSA 48 58 39 57 / 90 20 10 70 CALERA 48 58 40 58 / 90 20 10 70 AUBURN 55 66 51 61 / 50 40 20 70 MONTGOMERY 55 65 50 61 / 50 40 20 70 TROY 58 67 51 62 / 40 50 30 70 && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 88/75
Hazardous weather outlook, Mar 13, 9:55 PM CST, 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 955 PM CST SUN MAR 13 2005 ALZ011>015-017>050-141330- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 955 PM CST SUN MAR 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...(OVERNIGHT). A STRONG COLD FRONT WILL CONTINUE TO PUSH SLOWLY SOUTHWARD ACROSS CENTRAL ALABAMA OVERNIGHT. ALTHOUGH THE SEVERE THUNDERSTORM WATCH WILL BE ALLOWED TO EXPIRE, THUNDERSTORMS, SOME POSSIBLY STRONG, WILL CONTINUE TO MOVE ACROSS THE AREA. THE MAIN THREAT FROM THESE THUNDERSTORMS WILL BE SMALL HAIL, DANGEROUS CLOUD TO GROUND LIGHTNING, AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...(MONDAY THROUGH SATURDAY). NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT EXPECTED THROUGH THE OVERNIGHT HOURS.
In the hours before
Special weather statement, Mar 13, 9:29 PM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 929 PM CST SUN MAR 13 2005 ALZ032-140400- HALE- 929 PM CST SUN MAR 13 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HALE COUNTY UNTIL 1000 PM CST... ...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 925 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 13 MILES NORTH OF GREENSBORO TO 10 MILES WEST OF GREENSBORO...MOVING EAST AT 30 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR GREENSBORO AND NEWBERN THROUGH 1000 PM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 13, 9:37 PM CST, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 937 PM CST SUN MAR 13 2005 ALZ011-140415- MARION- 937 PM CST SUN MAR 13 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR MARION COUNTY UNTIL 1015 PM CST... ...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 934 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM BEXAR TO 9 MILES WEST OF GUIN...MOVING EAST AT 35 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR BEXAR...GUIN...GU-WIN...WESTON...HAMILTON...BRILLIANT...WHITEHOUSE AND HACKLEBURG THROUGH 1015 PM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 13, 9:55 PM CST, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 955 PM CST SUN MAR 13 2005 ALZ033-034-140430- BIBB-PERRY- 955 PM CST SUN MAR 13 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PERRY AND BIBB COUNTIES UNTIL 1030 PM CST... ...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 952 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM BRENT TO 12 MILES WEST OF HEIBERGER... MOVING EAST AT 40 MPH. THESE SHOWERS AND THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR CENTREVILLE...BRENT...HEIBERGER AND OAKMULGEE THROUGH 1030 PM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. IF YOU ARE OUTDOORS IN THE VICINITY OF THESE STORMS...TAKE SHELTER NOW.
Special weather statement, Mar 13, 9:57 PM CST, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 957 PM CST SUN MAR 13 2005 ALZ035-140500- CHILTON- 957 PM CST SUN MAR 13 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR CHILTON COUNTY UNTIL 1100 PM CST... ...SMALL HAIL IS POSSIBLE FROM APPROACHING THUNDERSTORMS... AT 957 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM OVER MAPLESVILLE...MOVING EAST AT 45 MPH. ADDITIONAL STORMS OVER THE NORTHERN PART OF CHILTON COUNTY...AND OTHER STORMS IN BIBB AND PERRY COUNTIES WILL MOVE INTO CHILTON COUNTY AFTER 1030 PM CST. THE THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR MAPLESVILLE... JEMISON...THORSBY...CLANTON...VERBENA AND INGRAM THROUGH 1100 PM CST. THE PRIMARY THREAT FROM THESE STORMS IS SMALL HAIL. HAIL UP TO ONE HALF INCH IN DIAMETER...IS POSSIBLE. ALSO...FREQUENT LIGHTNING AND GUSTY WINDS UP TO 35 MPH MAY OCCUR AS WELL. MBS/91
Special weather statement, Mar 13, 10:00 PM CST, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1000 PM CST SUN MAR 13 2005 ALZ011>015-017>050-140500- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1000 PM CST SUN MAR 13 2005 ...SEVERE THUNDERSTORM WATCH #49 HAS EXPIRED... SEVERE THUNDERSTORM WATCH #49 WAS ALLOWED TO EXPIRE. THE SEVERE THUNDERSTORMS THAT PROMPTED THE WATCH EARLIER TODAY HAVE WEAKENED. HOWEVER, SOME STRONG THUNDERSTORMS ARE STILL POSSIBLE ACROSS THE AREA THROUGH THE OVERNIGHT HOURS. KH/99
Special weather statement, Mar 13, 10:21 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1021 PM CST SUN MAR 13 2005 ALZ040-140500- DALLAS- 1021 PM CST SUN MAR 13 2005 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR DALLAS COUNTY UNTIL 1100 PM CST... ...WINDS 35 TO 45 MILES AN HOUR ARE POSSIBLE FROM AN APPROACHING LINE OF THUNDERSTORMS... AT 1021 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM PLANTERSVILLE TO ORRVILLE...MOVING EAST AT 40 MPH. THIS LINE OF THUNDERSTORMS WILL AFFECT AREAS IN AND NEAR SELMA AND TYLER THROUGH 1100 PM CST. THE PRIMARY THREAT FROM THESE STORMS IS STRONG GUSTY WINDS. THESE WINDS CAN BREAK OFF SMALL TREE LIMBS...AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. MBS/91
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 6:24 PM CST | Severe Thunderstorm Warning | BMX | Winston | 36 min |
| Mar 13, 6:34 PM CST | Severe Thunderstorm Warning | BMX | Greene | 41 min |
| Mar 13, 6:47 PM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa | 61 min |
| Mar 13, 7:05 PM CST | Severe Thunderstorm Warning | BMX | Hale | 44 min |
| Mar 13, 7:13 PM CST | Severe Thunderstorm Warning | BMX | Blount | 47 min |
| Mar 13, 7:14 PM CST | Tornado Warning | BMX | Pickens, Sumter | 31 min |
| Mar 13, 7:19 PM CST | Tornado Warning | BMX | Blount | 41 min |
| Mar 13, 7:32 PM CST | Severe Thunderstorm Warning | BMX | Jefferson | 28 min |
| Mar 13, 7:35 PM CST | Tornado Warning | BMX | Greene | 40 min |
| Mar 13, 7:36 PM CST | Tornado Warning | BMX | St. Clair | 39 min |
| Mar 13, 7:38 PM CST | Severe Thunderstorm Warning | BMX | Bibb | 67 min |
| Mar 13, 7:54 PM CST | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 36 min |
| Mar 13, 8:03 PM CST | Severe Thunderstorm Warning | BMX | Hale | 43 min |
| Mar 13, 8:07 PM CST | Tornado Warning | BMX | Calhoun | 41 min |
| Mar 13, 8:40 PM CST | Tornado Warning | BMX | Cleburne | 35 min |
| Mar 13, 8:56 PM CST | Severe Thunderstorm Warning | BMX | Sumter | 49 min |
| Mar 13, 9:34 PM CST | Severe Thunderstorm Warning | BMX | Hale | 26 min |
| Mar 13, 10:14 PM CST | Tornado Warning | BMX | Pickens | 31 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.